Abstract and Applied Analysis

Stability of n -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra

Yang-Hi Lee

Full-text: Open access

Abstract

We establish the hyperstability of n -Jordan homomorphisms from a normed algebra to a Banach algebra, and also we show that an n -Jordan homomorphism between two commutative Banach algebras is an n -ring homomorphism.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 691025, 5 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393448674

Digital Object Identifier
doi:10.1155/2013/691025

Mathematical Reviews number (MathSciNet)
MR3121410

Zentralblatt MATH identifier
07095241

Citation

Lee, Yang-Hi. Stability of $n$ -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 691025, 5 pages. doi:10.1155/2013/691025. https://projecteuclid.org/euclid.aaa/1393448674


Export citation

References

  • M. E. Gordji, T. Karimi, and S. K. Gharetapeh, “Approximately n-Jordan Homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 870843, 8 pages, 2009.
  • S. M. Ulam, Problems in Modern Mathematics, chapter 6, John Wiley & Sons, New York, NY, USA, 1964.
  • D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385–397, 1949.
  • R. Badora, “On approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 167–173, 2006.
  • N. Brillouët-Belluot, J. Brzd\kek, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012.
  • G. Maksa and Z. Páles, “Hyperstability of a class of linear functional equations,” Acta Mathematica, vol. 17, no. 2, pp. 107–112, 2001.
  • J. Brzdek, “Hyperstability of the Cauchy equation on restricted domains,” Acta Mathematica Hungarica, 2013.
  • M. Piszczek, “Remark on hyperstability of the general linear equation,” Aequationes Mathematicae, 2013.
  • Y.-H. Lee and K.-W. Jun, “A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 627–638, 2000.